# SDR SWAA2012121210553

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,184 hours, 45,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP IS CRACKED AT STA 344 STR 3L.  REMOVED AND REPLACED STRINGER CLIP AT STA 344 STR 3L IAW DWG 65-45815 AND 69-35352, B737-300 SRM 51-40-02.  ALODINED & PRIMER IAW B737 SRM 51-20-01.
